Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking tamoxifen and have itchy heat rash on leg. is this side effect?

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
I am taking tamoxifen for about 5 weeks and have noticed a heat rash on the tops of my legs. The lower part of my legs have also been itchy. Is this a side effect of tamoxifen.
Posted Wed, 4 Dec 2013 in Medicines and Side Effects
Answered by Dr. Het Ram Bishnoi 3 hours later
Brief Answer: Tamoxifen & its side effects. Detailed Answer: Hello, XXXXX. Thanks for the query to H.C.M. Forum. Sorry to hear that you are having breast cancer. Tamoxifen in a dose of 20-40 mg / day is the most potent drug for breast cancer. Its side effects are many & few of them are. Hot flushes ( heat rash). Pruritus vulvae, dry skin , Rash, Itching ,redness or swelling over arm or leg. In your case these symptoms are due to side effect of Tamoxifen. Consult your treating doctor and get his opinion. Hope this information will be helpful for you. Further any question , ask in follow up. Good luck . Dr. HET
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor